# SDR COEA2015071912816

- Difficulty date: July 19, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N816FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 347
- Aircraft time: 30,253 hours, 30,622 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: S55371500200
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  LEFT VERTICAL STABILIZER SKIN HAS FRETTING DAMAGE, LEVEL 2, ABOVE THE UPPER VORTEX GENERATOR.  REPAIRED IAW SRAS CE-4167/15 9528 DATED 8 13 15.
